Loading…
Qudit surface codes and gauge theory with finite cyclic groups
Saved in:
Published in: | Journal of physics. A, Mathematical and theoretical Mathematical and theoretical, 2007-03, Vol.40 (13), p.3481-3505 |
---|---|
Main Authors: | , |
Format: | Article |
Language: | English |
Subjects: | |
Citations: | Items that this one cites Items that cite this one |
Online Access: | Get full text |
Tags: |
Add Tag
No Tags, Be the first to tag this record!
|
Summary: | |
---|---|
ISSN: | 1751-8121 1751-8113 1751-8121 |
DOI: | 10.1088/1751-8113/40/13/013 |